# SDR AWXA9900263

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Condition: Failed
- Location: Apu Compartment
- Part time: 24,458 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN VENTS.  REPLACED AUX POWER UNIT.
